# SDR QMLA2018092818105

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N230TJ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7966
- Aircraft time: 850 hours, 3,996 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 850 hours, 2,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Cracked
- Location: Pilots Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PREFLIGHT THE PILOT DOOR WAS OPENED AND THE JETTISON HANDLE COVER WAS FOUND TO BE CRACKED. IT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
